# SDR AALA202409053501

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 65,027 hours, 33,255 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SAT DUE TO THE FLIGHT CREW REPORTING THAT THEY BRIEFLY SMELLED BURNING RUBBER PRIOR TO TAKE OFF  BUT WENT AWAY QUICKLY AFTER WE EXITED THE RUNWAY. AFTER TAKE OFF  APPROXIMATELY 1,000', FLIGHT ATTENDANT CALLED TO STATE THE AFT FLIGHT ATTENDANTS ARE REPORTING BURNING ODOR IN CABIN. THE AIRCRAFT LANDED SAFELY AT SAT WIOTHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED SMOKE / ODOR / FUME TROUBLESHOOTING TASK CARD 6L00021001 AND FOUND NO NOTICEABLE ODOR. AND NO SPECIFIC PART WAS IDENTIIFED THAT WOULD HAVE CAUSED THE ODOR.
